# SDR FDEA202202100273

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 143T630012
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AFT CARGO DOOR, UPPER SEAL RETAINER & ATTACH ANGLE CRACKED  REPAIRED AFT CARGO DOOR, UPPER SEAL RETAINER (143T6324-1) &  ATTACH ANGLE   (143T6311-5)  IAW FEDEX EA # H-5230-T0366731-P1
